# SDR ASOA201000638

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS 280.00 CORRODED.  REMOVED FS 280 COCKPIT FLOOR SUPPORT REF SRM 51-42-06-001-001-A01. CORROSION BEYOND LIMITS.  DRILLED UP NEAR COCKPIT FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW COCKPIT FLOOR SUPPORT REF SRM 51-42-06-001-001-A01.  INSTALLED OTBD LT CAMLOCK REF SRM 51-42-06-001-001.
